MAUDE Adverse Event Report: MASIMO - 40 PARKER LNC NEOPT-L; OXIMETER

MASIMO - 40 PARKER LNC NEOPT-L; OXIMETER
Model Number 1901
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported a problem with the durability of disposable sensors.Some sensors stopping measurement after some hours, some after one day.Monitor shows no curve (0-line) and no values.No patient impact or consequences reported.

Brand Name
LNC NEOPT-L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6352545
Report Number2031172-2017-00239
Device Sequence Number13703482
Product Code DQA
UDI-Device Identifier10843997000441
UDI-Public(01)10843997000441(17)191001(10)16KRE
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1901
Device Catalogue Number1901
Device Lot Number16KRE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1